# SDR 95ZZZX5523

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402SA
- Make and model: Cessna 402C
- Aircraft serial: 402C0623
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Channel
- Part number: 53130441
- Condition: Cracked
- Location: Nlg Uplock Act
- Part time: 6,092 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CHANNELS CRACKED.  REMOVED AND REPLACED WITH NEW.  SUSPECT CAUSE - HILOK'S BECAME LOOSE ON CHANNELS CAUSING BEND RADIUS TO CRACK.
